MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR SWAN-GANZ CONTROLCATH TRUE SIZE; CATHETER, INTRAVASCULAR, DIAGNOSTIC

EDWARDS LIFESCIENCES PR SWAN-GANZ CONTROLCATH TRUE SIZE; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number C144F7
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during device prep, the balloon of a swan ganz catheter could not deflate.There were no patient injuries reported.Further information is not available.
 
Additional Manufacturer Narrative
Additional product codes are: dyg, dqe, kra.Multiple attempts were made for additional information and to secure the return of the device.However, the customer has not responded nor sent the device back for evaluation.Without return of the unit it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.However, an investigation will be initiated to assess for any manufacturing related processes which could be correlated to the lot number.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.The complaint affected product was not returned for evaluation; therefore, a product non-conformance or device failure could not be confirmed.A device history record review was completed and documented that the device met all specifications upon distribution.Based on the available information, there is no evidence that supports or confirms the failure mode being evaluated to be associated to a manufacturing/design defect.As part of the manufacturing process, 100% of the manufactured units go through a balloon inflation process inspection.

Brand Name
SWAN-GANZ CONTROLCATH TRUE SIZE
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCE
1 edwards way
irvine CA 92614
Manufacturer Contact
katheryn cespedes
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key21865822
Report Number2015691-2025-03017
Device Sequence Number4684337
Product Code DQO
UDI-Device Identifier00690103005134
UDI-Public(01)00690103005134(17)260327(11)240327(10)65691678
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/27/2026
Device Model NumberC144F7
Device Lot Number65691678
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown